# SDR 2006UALA02417

- Difficulty date: December 23, 2006
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 37,707 hours, 4,623 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP AT DOOR 4 RIGHT AFT SILL AND ROW 56 LEFT AISLE CEILING.  RELAMPED EMERGENCY LIGHT. OP CHECKS NORMALLY.
